# SDR AALA20010612

- Difficulty date: March 21, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 687 - EN ROUTE MIA-SXM - SHORTLY AFTER TAEKOFF DETECTED VAPOR STREAM OF FUEL AT RIGHT ENGINE.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT. REPLACED NR 2 ENGINE FUEL FLOW PRESSURE SWITCH PACKING AND FUEL DIFFERENTIAL PRESSURE SWITCH PACKING.  (M)
